Good that something is helping with the stomach pain. I know what you mean about not wanting to lower your dosage. I didn't start noticing a real difference until I upped my dosage to 100 mg/day. (this seems to be the ideal dosage for a lot of people) Hopefully your cycle will straighten itself out or you find something that will regulate it.
Are you taking the spiro with food? If not, then it may upset your stomach.
Also, have you had blood work done to make sure your potassium levels are fine?
Nausea is one of the possible side effects although I've never experienced it myself.
Spiro has affected my periods slightly (less days between cycles but not two weeks for me) and this seems to be common. Green Gables has posted lots of great info about this; I'd talk to your doctor about this and it may mean adjusting your dosage (lower) and seeing how your system adapts. (especially if you're getting frequent basis month after month)
The body does take time to cope with any hormonal changes, especially if altered by drugs.